advertisement
Question
Posted by: des | 2007/06/20

painful nipples

Hi All,
I've been having painful nipples for the past 3 moths,lasting for 3 to 5 days.I'm on fertomid and would like to know if that is one of the side-effect. I'm not pregnant and I'm expecting my periods on the 25th,and I'm on a 35 day cycle. Waht could this mean? I also have abdominal pains on both sides.PLEASE HELP. I'm also trying for a baby,but lately I'm trying to take my mind off the whole thing. Thanks again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This could be a side effect of the Fertomid.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement